To read the full version of this content please select one of the options below:

Editorial

David Shani (College of Business and Public Administration, Kean University, 1000 Morris Ave, Union, NJ 07083, USA)

International Journal of Sports Marketing and Sponsorship

ISSN: 1464-6668

Article publication date: 1 November 2004

Citation

Shani, D. (2004), "Editorial", International Journal of Sports Marketing and Sponsorship, Vol. 6 No. 2, pp. 2-2. https://doi.org/10.1108/IJSMS-06-02-2004-B002

Publisher

:

Emerald Group Publishing Limited

Copyright © 2004 by Winthrop Publications Limited